# SDR AALA202303245540

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 25,922 hours, 12,205 cycles
- Engine: Cfmint CFM565B7
- Engine time: 25,934 hours, 12,217 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part serial: 645819
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 25,934 hours, 12,217 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL INTO DFW. DURING CRUISE FLIGHT ENGINE 1 OIL QUANTITY CONTINUED TO DROP. AFTER APPROXIMATELY 2 HOURS OIL QUANTITIES AT 0.5 QUARTS. FLIGHT CREW REDUCED THRUST AND ENGINE OPERATED AT IDLE FOR LAST 45 MINUTES OF FLIGHT. ENGINE CONTINUED TO RUN. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
